Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 507401, 8 pages
http://dx.doi.org/10.1155/2014/507401
Research Article

The Dual Triple I Methods of FMT and IFMT

1College of Science, Xi’an University of Science and Technology, Xi’an 710054, China
2College of Mathematics and Information Science, Shaanxi Normal University, Xi’an 710062, China

Received 11 April 2014; Revised 5 June 2014; Accepted 11 June 2014; Published 7 July 2014

Academic Editor: Ker-Wei Yu

Copyright © 2014 Liu Yan and Zheng Mucong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liu Yan and Zheng Mucong, “The Dual Triple I Methods of FMT and IFMT,” Mathematical Problems in Engineering, vol. 2014, Article ID 507401, 8 pages, 2014. https://doi.org/10.1155/2014/507401.